# SDR CA150603004

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PT6A67AG
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT OBSERVED AGB CHIP DETECTOR ANNUNCIATE ON MFD DISPLAY WITH LOW OIL PRESSURE CAUTION LIGHT ILLUMINATED.  SUBSEQUENT LOUD NOISE WAS HEARD WITH PROPELLER GOING INTO FEATHER.  PILOT ELECTED TO PUT ENGINE IN FLIGHT IDLE AND LANDED. SUBSEQUENT INSPECTION FOUND METAL ON AGB CHIP DETECTOR AND PROPELLER SHAFT SEIZED.
